MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.A 6.0mmx18mmx150cm express sd renal/biliary stent was advanced for treatment.However, during procedure, it was noted that the stent delivery system would not come back through the 5f sheath.The balloon was completely deflated, so the wire, balloon and the guide had to be removed.The procedure was completed with imaging, from a pig tail catheter.The physician was not able to rewire and engage the stent for post images.The procedure was completed.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an express sd stent delivery system with no stent.There was contrast in the shaft and balloon.The balloon was loosely folded and showed signs of previous inflation.There was no damage noted to the device.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key11019519
Report Number2134265-2020-17898
Device Sequence Number17099626
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2023
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0025128409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1